# SDR JIKA2019070501

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N225BH
- Make and model: Beech C-99
- Aircraft serial: U181
- Aircraft time: 29,532 hours, 41,199 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Part number: 115810038
- Condition: Bent
- Location: Lg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: THE PILOT REPORTED JUST AFTER TAKE-OFF AND ON INITIAL CLIMB OUT FROM KPHX, THAT WHEN THE LANDING GEAR WAS SELECTED TO THE UP POSITION, THE GEAR HANDLE REMAINED ILLUMINATED (RED) INDICATING A GEAR UNSAFE CONDITION. THE PILOT CONTINUED AND BEGAN TO TROUBLE SHOOT BY CYCLING THE LANDING GEAR WITH THE SAME RESULT. THE PILOT PLACED THE LANDING GEAR SELECTOR BACK TO THE DOWN POSITION AND FOLLOWING PROCEDURE FOR A MANUAL GEAR EXTENSION TRIED THE HAND PUMP AND RECEIVED A 3 (GREEN) GEAR DOWN AND LOCKED INDICATION. THE PILOT THEN LANDED BACK IN KPHX WITHOUT INCIDENT. MAINTENANCE CORRECTIVE ACTION: MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND PERFORMED A GEAR SWING, UPON FURTHER INSPECTION IT WAS NOTED THAT THE LEFT HAND OUTBOARD GEAR DOOR RETRACTION MECHANISM WAS BENT. MAINTENANCE REMOVED AND REPLACED (P\N 115-810038) CAM ASSEMBLY AND (P/N 115-810036-3) CAM PLATE WITH NEW UNITS AND ASSOCIATED HARDWARE. MAINTENANCE THEN PERFORMED MORE GEAR SWINGS AND OPERATION OF THE LANDING GEAR AND INDICATION WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
